# SDR AALA202211150686

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 70,489 hours, 26,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL BATTERY FAULT DISPLAYED DURING SYSTEM TEST. MAINTENANCE BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
